Journal article icon

Journal article

THE ELECTROWEAK INTERACTION AS A RELATIVISTIC SYMMETRY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.529034

Authors


HANNABUSS, K More by this author
Journal:
JOURNAL OF MATHEMATICAL PHYSICS
Volume:
31
Issue:
10
Pages:
2525-2527
Publication date:
1990-10-05
DOI:
ISSN:
0022-2488
URN:
uuid:5be2968a-79bb-413d-a705-e7babe9d006e
Source identifiers:
15902
Local pid:
pubs:15902

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP